# SDR TWAA9904005

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 11 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND THE NR 11 LEADING EDGE SLAT TRAILING EDGE WEDGE WITH DELAMINATION 4.5 INCHES IN DIAMETER, LOCATED 78 IN O/B OF I/B END.  INSTALLED METAL TO METAL HOT BOND 6 IN BY 6 IN PER SRM 51-70-10.
